Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 769-772
http://dx.doi.org/10.1155/S0161171297001051

On α-convex functions of order β

Department of Mathematics, Faculty of Education, Wakayama University, Japan

Received 1 November 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seiichi Fukui, “On -convex functions of order ,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 769-772, 1997. doi:10.1155/S0161171297001051